stomach ache with remicade?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JOVIGIRL71
Veteran Member


Date Joined Sep 2003
Total Posts : 613
   Posted Yesterday 10:35 PM (GMT -6)   
 
   hello everybody,
 
   i had my third remicade infusion yesterday. i have had a stomach ache off and on thru the day. has this happened to anyone else?
 
   also i thought remicade was to help with RA but i get joint pain with it. is that normal? i have a mild case of RA so thats why i'm surprised it hasn't helped with that.
 
   thanks for any input turn

FLicuRN
New Member


Date Joined Aug 2009
Total Posts : 3
   Posted Today 2:42 AM (GMT -6)   
I get nausea sometimes with my Remicade. Started with my third dose too! Called the oncologist office (they do the transfusions) and they called me in some compazine which did the trick.
 
Other than that its been a near miracle drug for me!

JOVIGIRL71
Veteran Member


Date Joined Sep 2003
Total Posts : 613
   Posted Today 11:21 AM (GMT -6)   
thaks flicuRN turn
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 29, 2014 1:47 PM (GMT -6)
There are a total of 2,182,483 posts in 242,713 threads.
View Active Threads


Who's Online
This forum has 153846 registered members. Please welcome our newest member, Hounds.
494 Guest(s), 29 Registered Member(s) are currently online.  Details
Baza, Chapelle, jpjr50, missgord, BRelaxed, **David**, mysweetpanda, garylouisville, Hummbug, pb4, JNF, DTCCanada, deborahscinder, deco1982, Eph, Hounds, Trepidation, lenamarie, getting by, Rango16, stkitt, Rajaram126, Hibee, ks1905, Trapjaw78, ArPAr, Markmph, Sunny13, Ninus


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer